# SDR DALA2021110106705

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 61,188 hours, 29,052 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2002650) DURING INSPECTION FOUND ELONGATED 4 HOLES AT RH SUPPORT STRUCTURE STATION 727+2. ELONGATED 4 HOLES AT RH SUPPORT STRUCTURE STA 727+2 WERE REPAIRED PER ETI-37-21-502 REVISION 4. AND ERA 595139-14AD. REV. ORIGINAL.
